RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TVT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TVT, 1987, Volume 25, Issue 1, Pages 201–202 (Mi tvt4612)  

Abstracts of Deposited Papers

Численное решение нестационарной задачи теплопроводности в ортогональных системах координат для произвольных областей (№ 7509-86 от 31.Х.1986)

Yu. L. Hrestovoi

Khar'kov Polytechnical Institute

Full text: PDF file (139 kB)
UDC: 621.165
Received: 03.03.1986

Citation: Yu. L. Hrestovoi, “Численное решение нестационарной задачи теплопроводности в ортогональных системах координат для произвольных областей (№ 7509-86 от 31.Х.1986)”, TVT, 25:1 (1987), 201–202

Citation in format AMSBIB
\Bibitem{Hre87}
\by Yu.~L.~Hrestovoi
\paper Численное решение нестационарной задачи теплопроводности в~ортогональных системах координат для произвольных областей (\No~7509-86 от 31.Х.1986)
\jour TVT
\yr 1987
\vol 25
\issue 1
\pages 201--202
\mathnet{http://mi.mathnet.ru/tvt4612}


Linking options:
  • http://mi.mathnet.ru/eng/tvt4612
  • http://mi.mathnet.ru/eng/tvt/v25/i1/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Teplofizika vysokikh temperatur Teplofizika vysokikh temperatur
    Number of views:
    This page:61
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019